It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Hey laur...
Jun 3, 2003
I'm sorry for you having to go through that today. You poor thing to have someone else picking at your face. Did it hurt?....I hope that the spiro and estrogen combination help you. It may take awhile, but hopefully you'll see improvement within a short time. The waiting is awful isn't it?? I've never been on Clinac BPO. I thought I had tried it all, but must have missed this one along the way :) Is that the only topical he has you on now??
As far as the azeleic acid 15%, it's bringing junk to the surface now and I hope I make it through!!! LOL I wish I KNEW FOR SURE that on the other side of this awful breakout is my old face...the plain ordinary clear skinned me. But I guess this will be a gamble like everything else has been. I am still taking the accutane twice per week...and STILL tempted to increase it. Derm told me I could, but I am trying sooooo hard not to. I keep thinking I should to bring out this junk quicker though! I STOPPED the tazorac. TOO drying and after 12 weeks, did not much. Hope I'm not making a mistake, but I'm trying to eliminate everything except the azeleic acid. The other stuff was too harsh. So in the last 2 weeks, I've stopped spironolactone and tazorac. Still taking the yasmin though. Don't want to give up the benefits that it has helped in the rest of my body!! I Currently have TONS of bumps under the skin, Oil filled pimples and hard nodules. I talked to the old derm yesterday, (since I DID NOT like the new one and his rotten matter of fact bedside manner).......and anyway, this initial breakout from the azeleic acid he expected and he said it should last another week or two. SURE, where have I heard THAT before??? I remember being all excited about Tazorac, benzamycin, retin A, Avita, CP serum, and the list goes on and on and on..........

Anyway, for now, the waiting to see part of this is awful. I feel like it occupies my mind 24/7. My body is sooo mixed up. The new derm I saw last week said that this could be a manifestation of lupus in my skin....still acne, but caused by a problematic immune system. GEE, YA THINK ?!?!? That much I already figured out on my own!! So I paid him $150 for "his perspective" from across the room, while he was writing down what I SHOULD be using. In that 2 seconds he diagnosed me......unbelievable, huh??
I will continue to check in on your progress and pray that you find the way to get rid of this. I know its been a long road for you with a lot of speed bumps, and that's how I feel too, but hopefully, we are BOTH headed in the right direction now.!!

Dsheldon, and deedee, since I know you check in on all of us so often, I just wanted to say thanks. Your advice is always appreciated even if we are a little slow to take it!!....Me especially :) I listened FINALLY and decided to slowly drop a few things. I got rid of spiro 2 weeks ago, because after 9 months I didn't really see anything much different except extremely tight and dry skin... and I got rid of the HARSH tazorac just yesterday. I hope so much that this azeleic acid 15% finacea stuff works for me. It's hard to be positive you know??

L :)





All times are GMT -7. The time now is 01:19 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!